# SDR ASAA0380842

- Difficulty date: December 22, 2003
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 991195337
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND AIRSTAIR LEFT SUPPORT ANGLE ABOVE TORQUE TUBE IS CRACKED.  REPLACED SUPPORT ANGLE.  (M)
